# SDR CALA2011070700468

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 34,127 hours, 10,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FOUND ON GV INSP OF EA 5310-04716 REV C OP 2 STEP 3.0 STRUCTURE DAMAGE CRACK BETWEEN STR 8R AND STR 9R ON FRAME 380 RT SIDE REPAIRED DAMAGE AT FRAME 380 RT SIDE PER EA 5310-04716 REV C FIG 3.
